MAUDE Adverse Event Report: COOK INC ROADRUNNER THE FIRM LT HYDROPHILIC WIRE GUIDE; DQX WIRE, GUIDE, CATHETER

COOK INC ROADRUNNER THE FIRM LT HYDROPHILIC WIRE GUIDE; DQX WIRE, GUIDE, CATHETER
Catalog Number RLPC-35-260
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2023
Type of Reportable Event Malfunction
Event or Problem Description
As reported by a distributor, the packages of two roadrunner the firm lt hydrophilic wire guides were ¿broken¿ upon arrival to the distribution facility.Photos provided by the customer show possible small holes in the sterile packages.There was no patient involvement.
 
Additional Manufacturer Narrative
E1: customer name and address = (b)(6).Postal code: (b)(6).Phone: (b)(6).E3: occupation = regulator affairs chief.G4: pma/510(k) number = k182985.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unchanged, or unavailable.Summary of event: as reported by a distributor, the packages of two roadrunner the firm lt hydrophilic wire guides were ¿broken¿ upon arrival to the distribution facility.Photos provided by the customer show possible small holes in the sterile packages.There was no patient involvement.Investigation evaluation: reviews of the complaint history, device history record (dhr), instructions for use (ifu), and quality control procedures were conducted during the investigation.A visual inspection of the unused complaint devices was also conducted.Two complaint devices were returned to cook for investigation.One device had a punctured package below the label, however, there was no visible damage on the other device.A document-based investigation evaluation was performed.A review of the dhr for the complaint lot found no relevant non-conformances.A review of complaint history found no additional relevant complaints for this lot number.The device instructions for use (ifu) states, ¿sterile if package is unopened and undamaged.Do not use the product if there is doubt as to whether the product is sterile.¿ a review of the device master record (dmr) concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.The information provided upon review of the dmr, dhr, ifu, and investigation of the returned devices suggests that there is evidence the device was manufactured to specification.There is no evidence of non-conforming devices in-house or in the field.Based on the information provided and the results of the investigation, cook has concluded that a cause for this incident could not be established.It is possible that the devices were damaged during shipping/handling, however this cannot be definitively determined.The risk analysis for this failure mode was reviewed and no additional escalation was required.There is currently a capa investigation open to investigate this product failure.The appropriate personnel have been notified and cook will continue to monitor for similar events.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
ROADRUNNER THE FIRM LT HYDROPHILIC WIRE GUIDE
Common Device Name
DQX WIRE, GUIDE, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key17697834
Report Number1820334-2023-01201
Device Sequence Number6631488
Product Code DQX
UDI-Device Identifier00827002095359
UDI-Public(01)00827002095359(17)260214(10)15222732
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date02/14/2026
Device Catalogue NumberRLPC-35-260
Device Lot Number15222732
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/21/2023
Supplement Date Received by Manufacturer02/06/2024
Initial Report FDA Received Date09/07/2023
Supplement Report FDA Received Date02/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown